I am 56 and have a great family but they are finally fed up with the years of my addiction and the effects it has had on all of them. 40 years of being addicted to pain pills, then when I found a sub doctor, I thought it was a miracle! After 3 screwups(I always took more than I was supposed to), I am convinced this crap is not for me. I just jumped from 16 a day to nothing and this past week has been hell..I'm never touching them again..they are far worse of a withdrawal that all the other pills I took. Any advice to keep from losing my mind? How long will the withdrawals last? This stuff may work for some people but for me, I can't take ANY mood-altering drug the way it's prescribed,a month's worth of pills lasts me a week. No doubt I am an addict!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.